# SDR NOCA1198

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY PATH LIGHTS INOPERABLE AT ROW 22.  REPLACED TWO EACH LIGHT HARNESS ASSEMBLIES.  OPS CHECKS OK.  (X)
